# SDR ASOA20120804059R

- Difficulty date: August 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 27,895 hours, 15,225 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NLG DOORS ATTEMPTED TO OPEN TWICE DURING CRUISE FLIGHT. MX R & R THE RT MLG NR 1 UPLOCK PROXIMITY SWITCH WITH OPS CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
